MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LUMAX 740 VR-T DX; ICD

BIOTRONIK SE & CO. KG LUMAX 740 VR-T DX; ICD
Model Number 372419
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
Upon interrogation the icd therapy for the patient was disabled.The last interrogation record the office had matched the last followup date on the programmer, and therapy was enabled.The office did not have a reason why the icd therapy would be programmed off.Patient did not report any surgeries or radiation therapy.Ram dump received for analysis.Device remains implanted.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the device functions to be as specified.The returned device data have been analyzed.The analysis revealed that a magnet application was detected by the device on (b)(6) 2019.As a result, a message box was shown on the programmer screen at first interrogation on (b)(6) 2019 at 10:02am, informing about the magnet application and asking whether the anti-tachycardia detection should be disabled.This message box was closed by pressing the button - yes - at 10:03am, which led to the clinical observation.There was no indication of a device malfunction.

Brand Name
LUMAX 740 VR-T DX
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8884510
Report Number1028232-2019-03341
Device Sequence Number2447786
Product Code LWS
UDI-Device Identifier04035479116057
UDI-Public04035479116057
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model Number372419
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer09/15/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR